# SDR DALA2024040804187

- Difficulty date: November 8, 2021
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 62,073 hours, 44,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS LEFT UPPER FLAP MOVEABLE VANE (AI). SUMMARY OF NRC 00049: LEFT UPPER FLAP MOVEABLE VANE WAS REPAIRED PER B-717-200 SRM 51-70-02-0G PROCEDURE GENERAL ON REFERENCE OF B-717-200 SRM 57-53-01-2R-1 PAR. 4. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30- 10-70 PAGE 14 PAR I. TERMINATED LOG DUE TO NOT TRACKING PROPERLY. SEE NEW LOG PAGE 2060077 FOR TRACKING. (LP #2010626)
